# SDR KBM2004F00033

- Difficulty date: March 19, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 10,670 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Float
- Condition: Inoperative
- Location: Fuel Cell
- Part time: 64 hours
- Component: Fuel Cell
- Component part number: EA4703587
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT DOES NOT FLOAT, FILLS UP WITH FUEL.  REMOVED AND REPLACED.
